Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 560567, 6 pages
http://dx.doi.org/10.1155/2014/560567
Research Article

A Crank-Nicolson Difference Scheme for Solving a Type of Variable Coefficient Delay Partial Differential Equations

1School of Statistics and Mathematics, Zhongnan University of Economics and Law, Wuhan 430073, China
2School of Mathematics, Jilin University, Changchun 130012, China

Received 24 November 2013; Accepted 23 January 2014; Published 27 February 2014

Academic Editor: Francisco J. Marcellán

Copyright © 2014 Wei Gu and Peng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. F. Li and C. J. Zhang, “Nonlinear stability of discontinuous Galerkin methods for delay differential equations,” Applied Mathematics Letters, vol. 23, no. 4, pp. 457–461, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. N. V. Azbelev, V. P. Maksimov, and L. F. Rakhmatullina, Introduction to the Theory of Functional Differential Equations, Nauka, Moscow, Russia, 1991. View at MathSciNet
  3. J. K. Hale, Theory of Functional Differential Equations, Springer, New York, NY, USA, 1993.
  4. O. Diekmann, S. A. van Gils, S. V. Lunel, and H.-O. Walther, Delay Equations: Functional-, Complex-, and Nonlinear Analysis, Springer, New York, NY, USA, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Z.-B. Zhang and Z.-Z. Sun, “A Crank-Nicolson scheme for a class of delay nonlinear parabolic differential equations,” Journal on Numerical Methods and Computer Applications, vol. 31, no. 2, pp. 131–140, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z.-Z. Sun and Z.-B. Zhang, “A linearized compact difference scheme for a class of nonlinear delay partial differential equations,” Applied Mathematical Modelling, vol. 37, no. 3, pp. 742–752, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Q. F. Zhang and C. J. Zhang, “A new linearized compact multisplitting scheme for the nonlinear convection-reaction-diffusion equations with delay,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 12, pp. 3278–3288, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Z.-Z. Sun, The Numerical Methods for Partial Equations, Science Press, Beijing, China, 2005. (Chinese).
  9. Y. F. Jin, J. X. Jiang, C. M. Hou, and D. H. Guan, “New difference scheme for general delay parabolic equations,” Journal of Information and Computational Science, vol. 9, article 18, pp. 5579–5586, 2012. View at Google Scholar
  10. C. M. Huang and S. Vandewalle, “An analysis of delay-dependent stability for ordinary and partial differential equations with fixed and distributed delays,” SIAM Journal on Scientific Computing, vol. 25, no. 5, pp. 1608–1632, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. M. Huang and S. Vandewalle, “Unconditionally stable difference methods for delay partial differential equations,” Numerische Mathematik, vol. 122, no. 3, pp. 579–601, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet